MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A STD 50MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ A STD 50MM; PROSTHESIS, HIP
Catalog Number 11-301300
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Malunion of Bone (4529)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent hip revision surgery approximately 2.5 years post implantation due to infection, periprosthetic fracture, malunion and loosening.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues mmi: impressions: moderate-sized periprosthetic zone of lucency in the right femoral component located at the trochanteric and subtrochanteric region suggests loosening and/or infection.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Concomitant medical products: catalog#: 11-300812 arcos 12x150mm spl tpr dist lot#: 303240.(b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02539.

Brand Name
ARCOS CON SZ A STD 50MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13178780
Report Number0001825034-2022-00017
Device Sequence Number4665512
Product Code MAY
UDI-Device Identifier00880304474611
UDI-Public(01)00880304474611(17)280710(10)981060
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-301300
Device Lot Number981060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight55 KG